Aa
A
A
A
Close
Bipolar Disorder Community
4.99k Members
Avatar universal

weight gain

I am on a lot of meds but recently started on Cymbalta.  I can't stop eating...is this normal
3 Responses
585414 tn?1288944902
   Weight gain is one potential side effect of Cymbalta but it would also depend on your other medications and if they have this side effect as well. It would be worthwhile to speak to your psychiatrist about this and they could see how to adjust and/or change your medications as needed and also how this specific side effect could be addressed.
Avatar universal
Side effects suck.

If it is definitely something that started just after taking this med, and you know it's related... talk to the doc.

You'll have to decide (together) if it's an acceptable side effect and/or if there is something that can help offset it or another med that may be better if it's not acceptable.

I got off Depakote for weight gain myself. Definitely worth a chat with the dr!
Avatar universal
Thank you for your responses.  Side effects are a real drag but I will speak to my doctor about this and see what we can do.  I appreciate that you took the time to answer my question :)
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.